# SDR FDEA2020031250512

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT CNTR AISLE APPROX STA 850 (6C) PUNCTURED IN SEVERAL   AREAS (MARKED) REPAIRED FLOOR BOARD 245 DF ON CENTERLINE, STA 925, 930, 971, & 974 PER SRM 53-00-50-  2R FIG 206 REPAIR 2 SH 1
